# SDR 95ZZZX1199

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250B17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Tube
- Part number: 23034102
- Condition: Defective
- Location: Gearbox
- Part time: 390 hours
- Component: 23001936
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INSPECTION FOUND OIL DELIVERY TUBE DEFECTIVE.
